Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 56, NWS Green Bay, WI

August 21, 2016

NWS Green Bay, WI issued this small craft advisory at Aug 21, 2016, 9:49 PM CDT. It took effect at Aug 22, 2016, 2:00 PM CDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2016, 9:49 PM CDT (02:49 UTC)
In effect from
Aug 22, 2016, 2:00 PM CDT
Expired
Aug 24, 2016, 10:00 PM CDT
In force
56 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

646 
WHUS73 KGRB 220249
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
949 PM CDT SUN AUG 21 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
FROM MONDAY AFTERNOON THROUGH TUESDAY NIGHT...

.SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL
GUST OVER 25 KNOTS AT TIMES FROM MONDAY AFTERNOON THROUGH TUESDAY
NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS
HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY.

LMZ521-522-541-221100-
/O.NEW.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
949 PM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 4 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 4 AM CDT
WEDNESDAY. 

* WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25
  KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE.

* WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET ON
  LAKE MICHIGAN BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
12 follow-up statements
697 
WHUS73 KGRB 220927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT MON AUG 22 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
FROM THIS AFTERNOON THROUGH TUESDAY NIGHT...

.SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL
GUST OVER 25 KNOTS AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY
NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS
HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY.

LMZ521-522-541-221730-
/O.CON.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
427 AM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM CDT WEDNESDAY...

* WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 
  KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET 
  ON LAKE MICHIGAN BY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
688 
WHUS73 KGRB 221514
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT MON AUG 22 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
FROM THIS AFTERNOON THROUGH TUESDAY NIGHT...

.SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL
GUST OVER 25 KNOTS AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY
NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS
HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY.

LMZ521-522-541-230200-
/O.CON.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1014 AM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM CDT WEDNESDAY...

* WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 
  KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET 
  ON LAKE MICHIGAN BY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
585 
WHUS73 KGRB 222023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT MON AUG 22 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
FROM THIS AFTERNOON THROUGH TUESDAY NIGHT...

.SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL
GUST OVER 25 KNOTS AT TIMES THROUGH TUESDAY NIGHT. IN ADDITION TO
GUSTY WINDS...WAVES WILL BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN ON
TUESDAY. GUSTY WINDS AND WAVES MAY CONTINUE INTO
WEDNESDAY...AND THE SMALL CRAFT MAY NEED TO BE EXTENDED. 

LMZ521-522-222130-
/O.CAN.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
323 PM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

CONDITIONS LOOK TO REMAIN BELOW HAZARDOUS LEVELS...WITH SOUTHWEST
WINDS AROUND 20 KNOTS AND 2 TO 4 FOOT WAVES THROUGH TUESDAY.

$$

LMZ542-543-230430-
/O.EXA.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 PM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS.
  OCCASIONAL HIGHER GUSTS ARE POSSIBLE.

* WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY.

* HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS SHOULD
  WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED TO BE
  EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-230430-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
323 PM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS.
  OCCASIONAL HIGHER GUSTS ARE POSSIBLE.

* WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY.

* HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS SHOULD
  WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED TO BE
  EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
453 
WHUS73 KGRB 230051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT MON AUG 22 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
THROUGH TUESDAY NIGHT...

.SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL
GUST OVER 25 KNOTS AT TIMES THROUGH TUESDAY NIGHT. IN ADDITION TO
GUSTY WINDS...WAVES WILL BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN ON
TUESDAY. GUSTY WINDS AND WAVES MAY CONTINUE INTO WEDNESDAY...AND
THE SMALL CRAFT MAY NEED TO BE EXTENDED.

LMZ541>543-230900-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
751 PM CDT MON AUG 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. 
  OCCASIONAL HIGHER GUSTS ARE POSSIBLE. 

* WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY.

* HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS 
  SHOULD WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED 
  TO BE EXTENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
742 
WHUS73 KGRB 230835
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CDT TUE AUG 23 2016

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY THROUGH
WEDNESDAY EVENING...

.SOUTH WINDS WILL INCREASE AND BECOME GUSTY THIS MORNING AS HIGH
PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT
APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO
CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT
SOUTHERLY WINDS WILL GENERATE WAVES OF 3 TO 7 FEET ON LAKE
MICHIGAN.

LMZ541>543-231645-
/O.EXT.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CDT TUE AUG 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* WINDS: SOUTH INCREASING TO 15 TO 25 KTS THIS MORNING AND
  CONTINUING THROUGH WEDNESDAY AFTERNOON. OCCASIONAL HIGHER GUSTS
  ARE POSSIBLE...ESPECIALLY THIS AFTERNOON.

* WAVES: 3 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST
  WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF
  ALGOMA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
453 
WHUS73 KGRB 231520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT TUE AUG 23 2016

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY THROUGH
WEDNESDAY EVENING...

.SOUTH WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON AS
HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT
APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO
CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT
SOUTHERLY WINDS WILL GENERATE WAVES OF 3 TO 7 FEET ON LAKE
MICHIGAN.

LMZ541>543-232330-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1020 AM CDT TUE AUG 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

* WINDS: SOUTH INCREASING TO 15 TO 25 KTS AND CONTINUING THROUGH
  WEDNESDAY AFTERNOON. OCCASIONAL HIGHER GUSTS ARE
  POSSIBLE...ESPECIALLY THIS AFTERNOON.

* WAVES: 3 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST 
  WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH 
  OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
599 
WHUS73 KGRB 232029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT TUE AUG 23 2016

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED THROUGH WEDNESDAY
EVENING...

.SOUTH WINDS WILL CONTINUE TO BE GUSTY THIS EVENING AND OVERNIGHT
AS HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT
APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO
CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT
SOUTHERLY WINDS WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE
MICHIGAN.

LMZ541>543-240430-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
329 PM CDT TUE AUG 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

* SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH WEDNESDAY AFTERNOON.

* WAVES: 4 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST 
  WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH 
  OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
997 
WHUS73 KGRB 240134
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT TUE AUG 23 2016

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED THROUGH WEDNESDAY
EVENING...

.SOUTH WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT AS HIGH PRESSURE
SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT APPROACHES FROM
THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH
WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT SOUTHERLY WINDS
WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN.

LMZ541>543-240945-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
834 PM CDT TUE AUG 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

* SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH WEDNESDAY 
  AFTERNOON.

* WAVES: 4 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST 
  WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH 
  OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
568 
WHUS73 KGRB 240810
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CDT WED AUG 24 2016

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.SOUTH WINDS WILL CONTINUE TO BE GUSTY TODAY AS A COLD FRONT
APPROACHES THE REGION...WITH WINDS BECOMING SOUTHWEST THIS
AFTERNOON AND EVENING. THE PERSISTENT SOUTHERLY WINDS WILL
GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN AND 2 TO 4 FEET ON
THE BAY.

LMZ521-522-241615-
/O.EXA.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
310 AM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH THIS
  AFTERNOON...VEERING SOUTHWEST 10 TO 20 KTS THIS EVENING. GUSTS
  TO 30 KTS POSSIBLE THROUGH EARLY AFTERNOON.

* WAVES: 4 TO 7 FEET THROUGH THIS EVENING. THE LARGEST
  WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF
  ALGOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-241615-
/O.EXT.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
310 AM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS 15 TO 25 KTS THIS MORNING...THEN VEERING SOUTHWEST
  10 TO 20 KTS THIS AFTERNOON AND INTO THE EARLY EVENING.

* WAVES: 2 TO 4 FEET THROUGH LATE THIS AFTERNOON OR EARLY EVENING.
  THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE
  EXPECTED NORTH OF STURGEON BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
142 
WHUS73 KGRB 241522
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CDT WED AUG 24 2016

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.SOUTH WINDS AHEAD OF A COLD FRONT WILL CONTINUE TO BE GUSTY THIS
AFTERNOON. THE PERSISTENT SOUTH WINDS WILL GENERATE WAVES OF 4 TO
7 FEET ON LAKE MICHIGAN AND 2 TO 4 FEET ON THE BAY. WINDS WILL
DIMINISH BY THIS EVENING AND TURN WESTERLY AS THE COLD FRONT
SLIDES OVER THE AREA.

LMZ541>543-242330-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1022 AM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS
  AFTERNOON...VEERING SOUTHWEST 10 TO 20 KTS LATE AFTERNOON OR
  EARLY EVENING...THEN WEST 10 TO 15 KTS LATE EVENING.

* WAVES: 4 TO 7 FEET THROUGH THIS EVENING. THE LARGEST WAVES...
  ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-242330-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1022 AM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS EARLY AFTERNOON
  THEN VEERING SOUTHWEST DURING THE AFTERNOON. WIND BECOMING WEST
  10 TO 15 KTS THIS EVENING.

* WAVES: 2 TO 4 FEET THROUGH LATE THIS AFTERNOON OR EARLY EVENING.
  THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE
  EXPECTED NORTH OF STURGEON BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
437 
WHUS73 KGRB 242310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT WED AUG 24 2016

LMZ541>543-250300-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
610 PM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS 10 TO 15 KTS WITH GUSTS TO 20 KTS EARLY THIS EVENING.

* WAVES OF 3 TO 5 FEET THROUGH THIS EVENING. THE LARGEST WAVES
  ARE EXPECTED NORTH OF ALGOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-250015-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
610 PM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WEST WIND 10 TO 15 KTS EARLY THIS EVENING WITH GUSTS NEAR 20
  KTS.

* WAVES OF 2 TO 4 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
923 
WHUS73 KGRB 250020
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
720 PM CDT WED AUG 24 2016

LMZ521-522-250130-
/O.EXP.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
720 PM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WAVES AND WINDS HAVE DIMINISHED ON THE WATERS OF THE BAY.

$$

LMZ541>543-250300-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
720 PM CDT WED AUG 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS 10 TO 15 KTS WITH GUSTS TO 20 KTS EARLY THIS 
  EVENING.

* WAVES OF 3 TO 5 FEET THROUGH THIS EVENING...HIGHEST TOWARD OPEN
  WATERS. THE LARGEST WAVES ARE EXPECTED NORTH OF ALGOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 6:50 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 21, 6:50 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
650 PM CDT SUN AUG 21 2016

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Monday
Issued at 314 PM CDT Sun Aug 21 2016

Moist cyclonic flow dominated the region this afternoon, combining
with daytime heating and weak shortwave energy moving across
northern WI and Upper Michigan to produce a lot of clouds along
with isolated to scattered showers. Already seeing the coverage of
the showers diminish early this afternoon and that trend will
continue through the early evening with all showers coming to an
end by around sunset as influence of the cyclonic flow weakens, we
lose daytime heating effects, and surface ridging builds in from
the west. Clouds will also clear out through the late afternoon
and evening hours with mostly clear skies expected the rest of the
night. It will be on the chilly side tonight, especially over
northern WI where low temps should drop into the 40s.

Clearing skies, light winds, recent rains, cooler temps, and some
moisture trapped under a low level inversion will create the
potential for fog development overnight, mainly across central and
north central WI. Patchy dense fog is possible, especially in low
lying areas.

On Monday, after any fog lifts in the early morning hours, look
for mostly sunny skies as the surface ridge moves across the
Great Lakes. Southwest return flow kicks into gear Monday
afternoon with the strongest warm air advection staying toward
the Mississippi Valley, so not expecting much of its influence to
impact the area through mid-late afternoon. Could be a few clouds
in the afternoon, especially over north central WI and winds
getting a little gusty out of the southwest, but looks to be about
it as moisture is lacking to produce anything more. Temps will
respond nicely as heights rise over the area. Highs look to climb
into the mid 70s to around 80 for most spots.

.LONG TERM...Monday Night Through Sunday
Issued at 314 PM CDT Sun Aug 21 2016

An upper jet moving across Lake Superior and Upper
Michigan could produce some showers or sprinkles falling from
middle clouds Monday night or early Tuesday, but think there is a
better chance of showers and thunderstorms ahead of a northward
moving warm front Tuesday night and a cold front moving through
Wednesday afternoon or evening. Severe potential Wednesday looks
to be limited by elevated warm and dry air layer.

Warmer and more humid air will arrive Tuesday and continue
Wednesday. High pressure will bring dry and seasonable
conditions for Thursday through Saturday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 631 PM CDT Sun Aug 21 2016

Showers ended late this afternoon, and skies were clearing as high
pressure edged in from the west. The high will drift across the
region during the overnight period, and resulting clear skies and
light winds should lead to patchy fog development in the favored
areas of north central and central WI. MET/MAV guidance is not
showing any fog tonight, but agree with previous shift on fog
potential at RHI/AUW/CWA. Kept a tempo group with LIFR vsbys at
RHI, but made some upward adjustments to vsbys at AUW and CWA based
on afternoon dew point trends and expected low temps tonight.

Any lingering fog will mix out early Monday as southwest winds
pick up. The winds are expected to gust to around 20 kts in the
afternoon. Only scattered cumulus clouds are anticipated during
the late morning and afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Bersch
LONG TERM......RDM
AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 21, 4:19 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT SUN AUG 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
419 PM CDT SUN AUG 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FOG WITH VISIBILITIES UNDER ONE HALF MILE ARE POSSIBLE
OVERNIGHT ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN, ESPECIALLY
IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT,
AND AGAIN ON SATURDAY, BUT IT IS TOO EARLY TO DETERMINE THEIR
SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FOG WITH
VISIBILITIES BELOW 1/4 MILE TO THE NATIONAL WEATHER SERVICE IN
GREEN BAY.

LMZ521-522-541>543-222130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
419 PM CDT SUN AUG 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTY SOUTHWEST WINDS ARE EXPECTED MONDAY AFTERNOON AND CONTINUE
OFF AND ON THROUGH MID-WEEK. LARGE WAVES ARE EXPECTED ON LAKE
MICHIGAN FROM LATE MONDAY AFTERNOON THROUGH WEDNESDAY MORNING,
ESPECIALLY NORTH OF ALGOMA.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY NIGHT, BUT
IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL.

BERSCH/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:40 PM CDTSpecial Weather StatementGRBOneida65 min
Aug 22, 5:23 PM CDTSpecial Weather StatementGRBForest52 min
Aug 22, 5:44 PM CDTSpecial Weather StatementGRBVilas61 min
Aug 22, 6:13 PM CDTSpecial Weather StatementGRBFlorence47 min
Aug 22, 6:50 PM CDTSpecial Weather StatementGRBFlorence, Marinette55 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.